# SDR IPXA2025092648850

- Difficulty date: August 25, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,514 hours, 14,080 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: A5237161000000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIANO HINGE HOLE 14F CRACK NOTED IN ALUMINUM LAYERS. REAMED HOLE 14F TO .261" IAW SRM 51-40-44. COMPLIED WITH EA 300-5236-27-A4122 REV-, STEP 19, PRELIMINARY 2. INSTALLED FASTENER AT HOLE 14F. RECEIVED FINAL DRAFT OF EA 300-5236-27-A4122 ACCOMPLISHED STEPS 1-22 WITHOUT DEVIATIONS RECIEVED EO-95177-REQ1 ACOMPLISHED STEPS WITHOUT DEVIATIONS.
